Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Using narasimha rasayana for hair fall. Does it have any side effects? Is it safe to use this oil?

Im 26yr girl, im using Narasimha rasayana for my hair fall problem, im feeling its a kind of male pattern baldness , quantity of hair is less at the top of head. this was suggested by a friend. plz let me know whether it is good? does it have any side effects like weight gain . i found it is very rich in ghee so i got this doubt.. plz suggest me
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  2736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have read your query, some hair loss conditions go by the name "effluvium," which means an outflow. Effluviums characteristically affect different phases of the hair growth cycle. The cycle through a growth stage that can last two or more years, then regress to a resting stage for up to two months before starting to grow a new hair fiber again. At any time on a healthy human scalp, about 80% to 90% of the hair follicles are growing hair. These active follicles are in what is called the anagen phase. That leaves up to 10% to 20% percent of scalp hair follicles in a resting state called telogen, when they don't produce any hair fiber. Telogen effluvium (TE) is probably the most common form of hair loss, TE happens when there is a change in the number of hair follicles growing hair. People with TE never completely lose all their scalp hair, but the hair can be noticeably thin in severe cases. With Telogen Effluvium, a sudden or stressful event can cause certain hair follicles to prematurely stop growing and enter into the telogen (resting) phase. The hairs affected by Telogen Effluvium will then stay in the resting phase for about 3 months after which time they will shed. A lack of a mineral, vitamin, or essential amino acid can certainly cause TE, diets can be completely deficient in one or more nutrients. Will recommend to consult your physician or dermatologist and identify the cause to prevent further hairloss and use medication which have strong scientific evidence and not by suggestions as it will affect your Quality of life if not adequately controlled at this young age. Thanks
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor